Robust H∞ control for a class of uncertain mechanical systems

Full text for this resource is not available from the Research Repository.

Yang, Xuebo, Gao, Huijun, Shi, Peng and Duan, Guangren (2010) Robust H∞ control for a class of uncertain mechanical systems. International Journal of Control, 83 (7). pp. 1303-1324. ISSN 0020-7179

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7476
DOI https://doi.org/10.1080/00207170903267047
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19998, H∞ control, input delay, linear matrix inequalities, mechanical systems, parameter uncertainties
Citations in Scopus 38 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login